RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 3(28), Pages 188–190 (Mi vsgtu1053)  

Short Communication
Differential Equations

On the character of nonlinearity discontinuities in eigenvalue problems for elliptic equations

D. K. Potapov

St. Petersburg State University, St. Petersburg, Russia

Abstract: The eigenvalue problems for equations of elliptic type with discontinuous by the phase variable nonlinearities are considered. The character of nonlinearity discontinuities is investigated. In this paper the restrictions on discontinuity points of nonlinearity are weaker than in works of other authors.

Keywords: boundary value problems, elliptic equations, eigenvalue problems, discontinuous nonlinearity, character of discontinuities

DOI: https://doi.org/10.14498/vsgtu1053

Full text: PDF file (112 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.95
MSC: Primary 35P30; Secondary 35J60
Original article submitted 01/IV/2012
revision submitted – 10/VIII/2012

Citation: D. K. Potapov, “On the character of nonlinearity discontinuities in eigenvalue problems for elliptic equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(28) (2012), 188–190

Citation in format AMSBIB
\Bibitem{Pot12}
\by D.~K.~Potapov
\paper On the character of nonlinearity discontinuities in eigenvalue problems for elliptic equations
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 3(28)
\pages 188--190
\mathnet{http://mi.mathnet.ru/vsgtu1053}
\crossref{https://doi.org/10.14498/vsgtu1053}
\zmath{https://zbmath.org/?q=an:1326.35217}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1053
  • http://mi.mathnet.ru/eng/vsgtu/v128/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:227
    Full text:39
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019